# SDR SWAA012378

- Difficulty date: August 23, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N610WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27696
- Aircraft time: 20,807 hours, 18,308 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap
- Part number: 6546435
- Part serial: 2257
- Condition: Delaminated
- Location: Lh Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND LH OTBD AFT FLAP DELAMINATED AT INBD CORNER.                              R&R AFT FLAP PER MM.
